# SDR SWAA2018020719531

- Difficulty date: February 3, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 19,948 hours, 8,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER CUTOUT LOWER CENTER EDGE CRACKED AT LOWER LATCH PAD.  REPAIRED CUTOUT IAW EA.
